Sudafed Pe Sinus + Anti-Inflammatory Pain Relief 24 Tablets

Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.
Tax included. Shipping calculated at checkout.

Instock

Regular price $18.50 Sale price $14.99 $3.51
/

Adults, Children 12 years and over: How many: 2 tablets with fluid every 4 to 6 hours as necessary. Do not exceed 6 tablets in 24 hours. When to stop: After a few days except on medical advice Store below 25�C. Keep in a dry, dark place.
Do not use:\n- For children under 12 years.\n- If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines. \n- If you are pregnant or trying to become pregnant. \n- If you are taking antidepressants.\n- If you have a stomach disorder or ulcer. \n- If you have impaired kidney function. \n- If you have heart failure.\n- If blister foil is broken.\n\nAsk your doctor before use if you\n- have asthma\n- have high blood pressure.\n- have heart problems.\n- are breastfeeding \n- Have any medical condition or are taking other medicines including those ibuprofen, aspirin or other anti-inflammatory medicines.\n- Are 65 years or over.

Reviews See what others say